MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A; ENDOSCOPE SHEATH, REUSABLE

OLYMPUS WINTER & IBE GMBH INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A; ENDOSCOPE SHEATH, REUSABLE
Model Number A22040T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: overload or deterioration over time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported during a therapeutic transurethral resection of the prostate procedure, the beak at the tip of inner sheath was damaged.The procedure was completed by changing to another device, and there were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to e1-title and e3-occupation.

Brand Name
INNER SHEATH, FOR 26 FR. OUTER SHEATH, WITH A22085A
Common Device Name
ENDOSCOPE SHEATH, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25055566
Report Number9610773-2026-03441
Device Sequence Number21189093
Product Code HIH
UDI-Device Identifier04042761029360
UDI-Public04042761029360
Combination Product (Y/N)N
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22040T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown